| Catalog Number |
0703315012 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device not available for return.
Event or Problem Description
It was reported that during a procedure, the diathermy t-loop wire broke.No further information was provided.
Event or Problem Description
Additional Manufacturer Narrative
H6: the quality investigation is complete.